# SDR SWIA201642852

- Difficulty date: November 22, 2016
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N930EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8014
- Aircraft time: 25,887 hours, 24,431 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Out Of Rig
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE ON RT MLG. GEAR WAS RETRACTED THEN MANUALLY EXTENDED.  DECLARED AN EMERGENCY. ACFT LANDED SAFELY.   FOUND THE RT UPLOCK MLG TARGET OUT OF RIG,  RERIGGED AND OPS CHECKED GOOD.
